Sporanox and alcohol

Common Questions and Answers about Sporanox and alcohol

sporanox

My daughter (4 yrs old) and I (28 yrs) were put on high doses of <span style = 'background-color: #dae8f4'>sporanox</span> every day for about 2 months after living in a "sick house." The doctor who prescribed the drug assured us that it was innocuous, which I have since learned isn't at all true, especially for a child. We have developed a host of symptoms after stopping the drug 4 months ago. Consistent trips to several doctors have resulted in no diagnosis or treatment.
I was prescribed a ton of antibiotics, told to stay away from spicey foods, alcohol, smoking, and other irritants. The prostatitis cleared up, but I had relapse a few years back, but not as bad. I think that prostatitis is the IBS of the male urinary/reproductive system. I relayed the above in case anyone can make any connections with their own experience of the stabbing pain. Lately I've been wondering if the pain could be muscular or nerve (pudendal nerve to be exact) related.
"Can you get Cirrhosis of the liver with painkiller and sleeping tablet addiction?? " Painkillers and sleeping tablets will not cause Cirrhosis of the liver. Other medications like certain anti-fungals can. Certain medications can cause further harm if you already have some form of liver disease.
They are thick, yellowish and crumbly. I keep them clean and dry and soak them in vinegar water a few times a week (although I have not been faithful). There is hardening of the skin around the big toe and bottom heel area, which are prone to cracking. The right foot is healthy, however. I moisturize and keep my feet clean and dry, and understand I can probably never rid the foot of the fungus.
) A Warning about Milk Thistle and Drug Interactions The seeds of the milk thistle plant are commonly used to protect the liver from damage caused by hepatitis viruses as well as alcohol and other substances. Compounds found in milk thistle - sylibin, sylimarin - act as antioxidants and also stimulate the repair of the liver. But now it appears that these and possibly other compounds in milk thistle can have other effects.
I have low BP and my Doc recommends I drink coffee - not by the potfuls but a couple cups a day Drinking coffee all day long while on Ribavirin may make it hard to sleep at night...
html A Warning About Milk Thistle and Drug Interactions The seeds of the milk thistle plant are commonly used by some individuals in the hope of protecting the liver from damage caused by hepatitis viruses as well as alcohol and other substances. Compounds found in milk thistle -sylibin, sylimarin - act as antioxidants and also stimulate the repair of the liver. But now it appears that these and possibly other compounds in milk thistle can have other, potentially harmful effects.
later A warning about milk thistle and drug interactions The seeds of the milk thistle plant are commonly used to protect the liver from damage caused by hepatitis viruses as well as alcohol and other substances. Compounds found in milk thistle — sylibin, sylimarin — act as antioxidants and also stimulate the repair of the liver. But now it appears that these and possibly other compounds in milk thistle can have other effects.
""Any opinions out there about whether or not it would do any good to write to this doc to let him know what I now know? Do you think it would benefit future patients? Maybe the bigger question is: Should my elevated labs have alerted any doctor worth a lick? Keep in mind my medical records clearly stated I do not drink alcohol and I was not on any medications.""" Isobella and jd --- and Everyone..
I went to see another doctor who tested me for allergies which came back negative. He put me on an anti candida diet and treated me with <span style = 'background-color: #dae8f4'>sporanox</span> and nystatin powder for a month. I lost a lot of weight, which was good as i was back to "normal". I could excersice more and the symptoms were not as severe. I still have all the first symptoms listed above. Some days are far worse that others. I excercise as often as possible, but this can be difficult.
I have taken many prescriptions and over the counter meds and home remedies. Now my rectum hurts. Need advice on getting rid of these horrible things. I'm fed up!!
Unfortunately, that did not last. I started having the same signs again, and when I tested it was positive again. And ever since I can't get it to be negative again, meaning the candida if that is what I have has become resistant to the supplements that I was using. As I started a new treatment, I will take the test this week-end to see if there is any progress.
MedHelp Health Answers